MAUDE Adverse Event Report: Q'apel Medical Inc. Zebra; Catheter, Percutaneous

Q'apel Medical Inc. Zebra; Catheter, Percutaneous
Model Number FG 02847-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
Zebra
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Q'apel Medical Inc.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'apel Medical Inc.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key50150675
Report Number3015614-2026-00027
Device Sequence Number9103754
Product Code DQY
UDI-Device Identifier00857545008431
UDI-Public00857545008431
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 02847-01
Device Catalogue NumberAC7087-095
Device Lot NumberFG260320B-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale